Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Elevated SGPT levels, swollen hands, legs, face. On thyronorm for hypothyroidism. What is the cause?

My Mom has been medicating for Hypothyroism for the past 6 months....and using Thyronorm drug12.5 micrograms intially and fro the past 15 days 50 her recent medical check up....I observed elevated levels of SGPT(59 IU) and face,hands & legs became swollen.....but the sugar levels , Bilirubin are normal......Is there any Liver infection or Medication for Hypothyroidsm increses SGPT levels? Please clarify my queries.....Thank you Naveen Kumar;India
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear Naveen,
welcome here.
could you let me know the latest TSH levels? were they incresed ( since your dose has been increased.
if TSH was rising, the symptoms could be explained.
but I would need details of all reports to advise appropriately. SGPT 59 is very minimal rise and no cause for worry isolated.
hoping to get details.
thanks and good luck.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor